Items where Author is "Dékány, Tamás"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Czédli, Gábor, Dékány, Tamás, Ozsvárt, László, Szakács, Nóra, Udvari, Balázs: On the number of slim, semimodular lattices.
MATHEMATICA SLOVACA, 66 (1). pp. 5-18. ISSN 0139-9918 (2016)

Dékány, Tamás, Gyenizse, Gergő, Kulin, Júlia: Permutations assigned to slim rectangular lattices.
Acta Scientiarum Mathematicarum (Szeged), 82 (1-2). pp. 19-28. ISSN 0001-6969 (2016)

Czédli, Gábor, Dékány, Tamás, Gyenizse, Gergő, Kulin, Júlia: The number of slim rectangular lattices.
ALGEBRA UNIVERSALIS, 75 (1). pp. 33-50. ISSN 0002-5240 (2016)

Dékány, Tamás: On extensions of completely simple semigroups by groups.
Semigroup Forum, 89 (3). pp. 600-608. ISSN 0037-1912 (2014)

This list was generated on 2021. január 24. 09:27:19 CET.